Q:

hi , I have started give semi solid food to my son. yesterday he puked thrice in a span of half n hour . all his food n milk was out . however after giving meds he didn't puke again. however today I noticed very little streaks of blood in his poop which was green n hard . wht does this mean I am worried. pls help



Sonali Shivlani

It is possible that your child has a stomach infection or some food if introduced for the first time has not suited. This can cause the vomiting. The medications are not a cure just a symptomatic relief. The hard poop is due to solids being started and a change in the texture. Check with your doctor about the quantity and also how much water has to be given. If stools are very hard they can cause an abrasion in the colon and this can cause the streaks of blood.

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/830